# SDR CALA9601500

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Aft Entry Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE AND CRACKS IN AFT ENTRY DOOR FRAME ON LT SIDE, 31 INCHES UP FROM FLOOR.  THE DAMAGED AREA WAS CUT OUT, AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-40-3.
